# SDR 99ZZZX2067

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1B7806REF
- Condition: Fractured
- Location: Compressor
- Part time: 7,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RECEIVED FOR REPLACEMENT OF SUSPECT NR 1 MAIN BEARING.  DISASSEMBLY INSPECTION REVEALED ONE EACH 6TH STAGE BLADE FRACTURE AT APPROX 60 PERCENT SPAN WITH SUBSEQUENT DOWNSTREAM DAMAGE.  THE BLADE WAS OF THE INCREASE L/E THICKNESS CONFIGURATION PER SB 72-460.  THE FRACTURED BLADE HAS BEEN FORWARDED TO P&W FOR INVESTIGATION.
